The Mathematical Institute, University of Oxford, Eprints Archive

Items where Year is 2004

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 79.

Article

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2004) A mathematical model of the effects of hypoxia on the cell-cycle of normal and cancer cells. Journal of theoretical Biology, 229 (3). pp. 395-411.

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2004) Towards whole-organ modelling of tumour growth. Progress in Biophysics and Molecular Biology, 85 (2-3). pp. 451-472.

Allwright, D. J. and Kaouri, K. (2004) Circulation in inviscid gas flows with shocks. Applied Mathematics Letters, 17 (7). pp. 767-770.

Ball, J. M. (2004) Mathematical models of martensitic microstructure. Materials Science and Engineering A, 378 (1-2). pp. 61-69.

Bampfylde, C. J. and Brown, N. D. and Gavaghan, D. J. and Maini, P. K. (2004) The role of small-scale spatial interactions on the coexistence of rain forest species: using neighbourhood techniques and simulation models. Journal of Agricultural Science Camb, 142 (2). p. 245.

Breward, C. J. W. and Howell, P. D. (2004) Straining flow of a micellar surfactant solution. European Journal of Applied Mathematics, 15 . pp. 511-531.

Browning, T. D. and Heath-Brown, D. R. (2004) Equal Sums of three powers. Inventiones Mathematicae, 157 . pp. 553-573. ISSN 0020-9910

Cropp, Roger and Norbury, John and Gabric, Albert J. and Braddock, Roger D. (2004) Modeling dimethylsulphide production in the upper ocean. Global Biogeochemical Cycles, 18 (GB3005).

Flynn, E. V. (2004) The Hasse principle and the Brauer-Manin obstruction for curves. Manuscripta Mathematica, 115 . pp. 437-466. ISSN 0025-2611

Heath-Brown, D. R. (2004) The average rank of elliptic curves. Duke Mathematical Journal, 122 . pp. 591-623.

Heath-Brown, D. R. and Moroz, B. Z. (2004) On the representation of primes by cubic polynomials in two variables. Proceedings of the London Mathematical Society (3), 88 . pp. 289-312.

Howell, P. D. and Siegel, M. (2004) The evolution of a slender non-axisymmetric drop in an extensional flow. Journal of Fluid Mechanics, 521 . pp. 155-180.

Howell, P. D. and Stone, H. A. (2004) On the absence of marginal pinching in thin free films. European Journal of Applied Mathematics . (Submitted)

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. (2004) Oblique slamming, planing and skimming. Journal of Engineering Mathematics, 48 (3-4). pp. 321-337. ISSN 0022-0833

Joyce, Dominic (2004) Special Lagrangian submanifolds with isolated conical singularities. I. Regularity. Annals of Global Analysis and Geometry, 25 . pp. 201-251.

Joyce, Dominic (2004) Special Lagrangian submanifolds with isolated conical singularities. II. Moduli spaces. Annals of Global Analysis and Geometry, 25 . pp. 301-352.

Joyce, Dominic (2004) Special Lagrangian submanifolds with isolated conical singularities. III. Desingularization, the unobstructed case. Annals of Global Analysis and Geometry, 26 . pp. 1-58.

Korobeinikov, A. and Maini, P. K. (2004) A Lyapunov function and global properties for SIR and SEIR epidemiological models with nonlinear incidence. Mathematical Biosciences and Engineering, 1 (1). pp. 57-60.

Kozyreff, G. and Howell, P. D. (2004) The instability of a viscous sheet floating on an air cushion. Journal of Fluid Mechanics . (Submitted)

Little, M. A. and Heesch, D. (2004) Chaotic root-finding for a small class of polynomials. Journal of Difference Equations and Applications, 10 (11). pp. 949-953. ISSN 1023-6198

Maini, P. K. (2004) The impact of Turing's work on pattern formation in biology. Mathematics Today, 40 (4). pp. 140-141.

Maini, P. K. (2004) Using mathematical models to help understand biological pattern formation. Comptes Rendus Biologies, 327 (3). pp. 225-234.

Maini, P. K. and McElwain, S. and Leavesley, D. (2004) A travelling wave model to interpret a wound healing migration assay for human peritoneal mesothelial cells. Tissue Engineering, 10 (3/4). pp. 475-482.

Maini, P. K. and McElwain, S. and Leavesley, D. (2004) Travelling waves in a wound healing assay. Applied Maths Letters, 17 (5). pp. 575-580.

Maini, P. K. and Schnell, S. and Jolliffe, S. (2004) Bulletin of Mathematical Biology - facts, figures and comparisons. Bulletin of Mathematical Biology, 66 (4). pp. 595-603.

McInerney, D. and Schnell, S. and Baker, Ruth E. and Maini, P. K. (2004) A mathematical formulation for the cell-cycle model in somitogenesis: analysis, parameter constraints and numerical solutions. Mathematical Medicine & Biology, 21 (2). pp. 85-113.

Miura, T. and Maini, P. K. (2004) Periodic pattern formation in reaction-diffusion systems -an introduction for numerical simulation. Anatomical Science International, 79 (3). pp. 112-123.

Miura, T. and Maini, P. K. (2004) Speed of pattern appearance in reaction-diffusion models: Implications in the pattern formation of limb bud mesenchyme cells. Bulletin of Mathematical Biology, 66 (4). pp. 627-649.

Monoyios, Michael (2004) Option pricing with transaction costs using a Markov chain approximation. Journal of Economic Dynamics and Control, 28 . pp. 889-913.

Monoyios, Michael (2004) Performance of utility based strategies for hedging basis risk. Quantitative Finance, 4 . pp. 245-255.

Moroz, I. M. (2004) The Malkus-Robbins dynamo with a nonlinear motor. International Journal of Bifurcation and Chaos, 14 (8). pp. 2885-2892.

Moroz, Irene M. (2004) The extended Malkus-Robbins dynamo as a perturbed Lorenz system. Nonlinear Dynamics . (Submitted)

O Murchadha, N. and Szabados, L. B. and Tod, K. P. (2004) A comment on Liu and Yau's positive quasi-local mass. Physical Review Letters, 92 (25). pp. 25900-1.

Ockendon, J. R. and Fitt, A. D. and Kozyreff, G. K. (2004) Inertial levitation. Journal of Fluid Mechanics, 508 . pp. 165-174.

Orphanidou, C. and Moroz, I. M. and Roberts, S. J. (2004) Wavelet-based voice morphing. WSEAS Journal on Systems, 10 (3). pp. 3297-3302.

Plaza, R. and Sánchez-Garduño, F. and Padilla, P. and Barrio, R. A. and Maini, P. K. (2004) The effect of growth and curvature on pattern formation. Journal of Dynamics and Differential Equations, 16 (4). pp. 1093-1121.

Reisinger, Christoph and Wittum, Gabriel (2004) On multigrid for anisotropic equations and variational inequalities: pricing multi-dimensional European and American options. Computing and Visualization in Science, 7 (3-4). pp. 189-197. ISSN 1433-0369

Ribba, B. and Alarcon, T. and Marron, K. and Maini, P. K. and Agur, Z. (2004) The use of hybrid cellular automaton models for improving cancer therapy, In Proceedings, Cellular Automata: 6th International Conference on Cellular Automata for Research and Industry, ACRI 2004, Amsterdam, The Netherlands, eds P.M.A. Sloot, B. Chopard, A.G. Hoekstra. Lecture Notes in Computer Science, 3305 . pp. 444-453.

Roose, T. and Fowler, A. C. (2004) A mathematical model for water and nutrient uptake by plant root systems. J. Theor. Biol., 228 (2). pp. 173-184.

Roose, T. and Fowler, A. C. (2004) A model for water uptake by plant roots. J. Theor. Biol., 228 (2). pp. 155-171.

Shaw, William T. (2004) Recovering holomorphic functions from their real or imaginary parts without the Cauchy-Riemann equations. SIAM Review, 46 (4). pp. 717-728.

Siegel, Michael and Caflisch, Russell E. and Howison, Sam (2004) Global existence, singular solutions, and ill-posedness for the Muskat problem. Communications on Pure and Applied Mathematics, LVII . pp. 1-38. (In Press)

Trefethen, L. N. and Chapman, S. J. (2004) Wave packet pseudomodes of twisted Toeplitz matrices. Communications in Pure and Applied Mathematics, 57 (9). pp. 1233-1264. ISSN 0010-3640

White, G. S. and Howell, P. D. and Breward, C. J. W. and Young, R. J. S. (2004) A model for the screen printing of Newtonian fluids. Journal of Engineering Mathematics . (In Press)

Book Section

Bruin, N. and Flynn, E. V. (2004) Rational divisors in rational divisor classes. In: Algorithmic Number Theory. Lecture Notes in Computer Science, 3076 . Springer, Berlin, Germany, pp. 132-139. ISBN 3-540-22156-5

Heath-Brown, D. R. (2004) Rational points and analytic number theory. In: Arithmetic of higher-dimensional algebraic varieties (Palo Alto, CA, 2002). Birkhauser Boston, Boston, MA, USA, pp. 37-42.

Conference or Workshop Item

Little, M. A. and Moroz, I. M. and McSharry, P. E. and Roberts, S. J. (2004) Variational integration for speech signal processing. In: Proceedings of IMA Conference on Mathematics in Signal Processing VI, December 2004, Cirencester, UK.

Technical Report

Barrett, John W. and Robson, Janice A. and Suli, Endre (2004) A posteriori error analysis of mixed finite element approximations to quasi-Newtonian incompressible flows. Technical Report. Unspecified. (Submitted)

Barrett, John W. and Schwab, Christoph and Suli, Endre (2004) Existence of Global Weak Solutions for Some Polymeric Flow Models. Technical Report. Unspecified. (Submitted)

Bernardi, Christine and Suli, Endre (2004) Time and space adaptivity for the second-order wave equation. Technical Report. Unspecified. (Submitted)

Betcke, Timo and Trefethen, Lloyd N. (2004) Computations of eigenvalue avoidance in planar domains. Technical Report. Unspecified. (Submitted)

Brezzi, Franco and Cockburn, Bernardo and Marini, Donatella and Suli, Endre (2004) Stabilization Mechanisms in Discontinuous Galerkin Finite Element Methods. Technical Report. Unspecified. (Submitted)

Brezzi, Franco and Marini, Donatella and Suli, Endre (2004) Discontinuous Galerkin methods for first-order hyperbolic problems. Technical Report. Unspecified. (Submitted)

Burke, James and Greenbaum, Anne (2004) Some Equivalent Characterizations of the Polynomial Numerical Hull of Degree $k$. Technical Report. Unspecified. (Submitted)

Cangiani, Andrea and Suli, Endre (2004) A-posteriori error estimators and RFB. Technical Report. Unspecified. (Submitted)

Cartis, Coralia (2004) Some Disadvantages of a Mehrotra-Type Primal-Dual Corrector Interior Point Algorithm for Linear Programming. Technical Report. Unspecified. (Submitted)

Dollar, H. Sue and Gould, Nicholas I. M. and Wathen, A. J. (2004) On implicit-factorization constraint preconditioners. Technical Report. Unspecified. (Submitted)

Dollar, H. Sue and Wathen, A. J. (2004) Incomplete factorization constraint preconditioners for saddle-point matrices. Technical Report. Unspecified. (Submitted)

Giles, M. B. (2004) Sharp error estimates for a discretisation of the 1D convection/diffusion equation with Dirac initial data. Technical Report. Unspecified. (Submitted)

Harriman, Kathryn and Gavaghan, D. J. and Suli, Endre (2004) Application of hpDGFEM to mechanisms at channel microband electrodes. Technical Report. Unspecified. (Submitted)

Harriman, Kathryn and Gavaghan, D. J. and Suli, Endre (2004) Approximation of linear functionals using an hp-adaptive discontinuous Galerkin finite element method. Technical Report. Unspecified. (Submitted)

Harriman, Kathryn and Gavaghan, D. J. and Suli, Endre (2004) Finite element solution of a membrane covered electrode problem. Technical Report. Unspecified. (Submitted)

Harriman, Kathryn and Gavaghan, D. J. and Suli, Endre (2004) The importance of adjoint consistency in the approximation of linear functionals using the discontinuous Galerkin finite element method. Technical Report. Unspecified. (Submitted)

Hauser, Raphael and Nedic, Jelena (2004) On the relationship between convergence rates of discrete and continuous dynamical systems. Technical Report. Unspecified. (Submitted)

Houston, P. and Robson, Janice A. and Suli, Endre (2004) Discontinuous Galerkin finite element approximation of quasilinear elliptic boundary value problems I: The scalar case. Technical Report. Unspecified. (Submitted)

Lasis, Andris and Suli, Endre (2004) One-parameter discontinuous Galerkin finite element discretisation of quasilinear parabolic problems. Technical Report. Unspecified. (Submitted)

Mack, Austin N. F. (2004) A Solenoidal Finite Element Approach for Prediction of Radar Cross Sections. Technical Report. Unspecified. (Submitted)

Madzvamuse, A. and Maini, P. K. and Wathen, A. J. (2004) A moving grid finite element method for the simulation of pattern generation by Turing models on growing domains. Technical Report. Unspecified. (Submitted)

Miller, Keith (2004) Computed tomography from X-rays: old 2-D results, new 3-D problems. Technical Report. Unspecified. (Submitted)

Moinier, P. and Giles, M. B. (2004) Eigenmode analysis for turbomachinery applications. Technical Report. Unspecified. (Submitted)

Mozolevski, Igor and Suli, Endre (2004) hp-version interior penalty DGFEMs for the biharmonic equation. Technical Report. Unspecified. (Submitted)

Ortner, Christoph (2004) $\Gamma$-Limits of Galerkin Discretizations with Quadrature. Technical Report. Unspecified. (Submitted)

Smillie, A. and Sobey, Ian and Molnar, Z. (2004) A hydro-elastic model of hydrocephalus. Technical Report. Unspecified. (Submitted)

Tee, T. W. and Sobey, Ian (2004) Spectral method for the unsteady incompressible Navier-Stokes equations in gauge formulation. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. (2004) Wave Packet Pseudomodes of Variable Coefficient Differential Operators. Technical Report. Unspecified. (Submitted)

Wathen, A. J. (2004) Preconditioning and fast solvers for incompressible flow. Technical Report. Unspecified. (Submitted)

Thesis

Braun, H. T. F. (2004) Model Theory of Holomorphic Functions. PhD thesis, University of Oxford.

Buttle, D. (2004) Credit networks and agent games. PhD thesis, University of Oxford.

Kaouri, K. (2004) Secondary Sonic Boom. PhD thesis, University of Oxford.

This list was generated on Wed Oct 22 08:11:28 2014 BST.